×

zbMATH — the first resource for mathematics

Schur-convexity and Schur-geometrically concavity of Gini means. (English) Zbl 1165.26311
Summary: The Schur-convexity and the Schur-geometric convexity with variables \(x,y\in \mathbb{R}_{++}\) for fixed \((s,t)\) of Gini means \(G(r,s;x,y)\) are discussed. Some new inequalities are obtained.

MSC:
26B25 Convexity of real functions of several variables, generalizations
26E60 Means
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gini, C., Di una formula compresiva delle medie, Metron, 13, 3-22, (1938) · Zbl 0018.41404
[2] Bullen, P.S.; Mitrinović, D.S.; Vasić, P.M., Means and their inequalities, (1988), Reidel Dordecht · Zbl 0687.26005
[3] Bullen, P.S., Handbook of means and their inequalities, (2003), Kluwer Academic Publishers Dordrecht, Boston, London, p. 15 · Zbl 1035.26024
[4] Stolarsky, K.B., Generalizations of the logarithmic Mean, Math. mag., 48, 2, 87-92, (1975), 16 · Zbl 0302.26003
[5] Stolarsky, K.B., The power and generalized logarithmic means, Amer. math. monthly, 87, 545-548, (1980) · Zbl 0455.26008
[6] Qi, Feng; Sándor, József; Dragomir, Sever S.; Sofo, Anthony, Schur-convexity of the extended Mean values, Taiwanese J. math., 9, 3, 411-420, (2005), Available online at http://www.math.nthu.edu.tw/tjm/ · Zbl 1086.26008
[7] Shi, Huan-nan; Wu, Shan-he; Qi, Feng, An alternative note on the Schur-convexity of the extended Mean values, Math. inequal. appl., 9, 2, 219-224, (2006), MR2225008 (2007a:26016) · Zbl 1104.26014
[8] Sándor, József, The Schur-convexity of Stolarsky and gini means, Banach J. math. anal., 1, 2, 212-215, (2007) · Zbl 1140.26307
[9] Neuman, Edward; Ples, Zsolt, On comparison of stdlarsky and gini means, J. math. anal. appl., 278, 274-284, (2003) · Zbl 1021.26017
[10] Ples, Zsolt, Inequalities for differences of powers, J. math. anal. appl., 131, 265-270, (1988) · Zbl 0649.26015
[11] Ples, Zsolt, Inequalities for sums of powers, J. math. anal. appl., 131, 271-281, (1988) · Zbl 0649.26014
[12] Sándor, József, Anote on the gini means, Genneral math., 12, 4, 17-21, (2004) · Zbl 1120.26022
[13] Pearce, C.E.M.; Pečarić, J.; Sándor, J., A generalization of Pólya’s inequality to Stolarsky and gini means, Math. inequal. appl., 1, 2, 211-222, (1998) · Zbl 0929.26011
[14] Czinder, Peter; Ples, Zsolt, An extension of the gini and stdlarsky means, J. inequl. pure appl. math., 5, 2, (2004), Art. 42; Available online at http://jipam.vu.edu.an/ · Zbl 1057.26014
[15] Czindeer, Pter; Ples, Zsolt, An extension of the Hermite-Hadamard inequality and an application for gini and Stolarsky means, J. inequal. pure appl. math., 5, 2, (2004), Paper No. 42, 8 p., electronic only. Zbl 1057.26014 · Zbl 1057.26014
[16] Wang, Bo-ying, Foundations of majorization inequalities, (1990), Beijing Normal Univ. Press Beijing, China, (in Chinese)
[17] Marshall, A.M.; Olkin, I., Inequalities: theory of majorization and its application, (1979), Academies Press New York
[18] Zhang, Xiao-ming, Geometrically convex functions, (2004), An’hui University Press Hefei, (in Chinese)
[19] Niculescu, Constantin P., Convexity according to the geometric Mean, Math. inequal. appl., 3, 2, 155-167, (2000) · Zbl 0952.26006
[20] Hasto, Peter A., Monotonicity property of ratios of symmetric homogeneous means, J. inequal. pure appl. math., 3, 5, 1-23, (2002), Article 71 · Zbl 1026.26025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.